# SDR AALA201806199017

- Difficulty date: June 15, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737823
- Aircraft serial: 29559
- Aircraft time: 26,754 hours, 10,624 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 1027
- Part serial: 8430
- Condition: Intermittent
- Location: Lt Aft Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT AFT LAVATORY SMOKE DETECTOR CAME ON INTERMITTENTLY.   REPLACED THE SMOKE DETECTOR. OPS CHECKED GOOD IAW AMM 26-14-01.
